Last reply 4 months ago
Pancreatitis and Gilenya / Tuvigin

I’ve been on Tuvigin (Gilenya) for about a month and in the last 2 weeks developed the most intense stomach cramps. Literally couldn’t eat. I lost 5kg in 5 days. Long story short, after blood tests revealed my pancreas was inflamed I was diagnosed with Pancreatitis. At the moment the most likely cause is the Tuvigin, which I’ve had to come off so that my pancreas can calm down so I can eat. Anyone else experienced anything similar?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
4 months ago

@revscott , there’s not much information on this forum about Pancreatitis being a side-effect of Tuvigin (Gilenya).

However, the following my be of interest to you:-

https://www.ehealthme.com/ds/gilenya/pancreatitis/


revscott
4 months ago

Thanks, that was helpful! On investigation, it turns out that the Tuvigin made my gall bladder lazy and that in turn back up my pancreas. Not ideal, but still working on a solution.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.